# SDR DHL9872003D

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CRACKED FRAME STA 990 AT STR 26L, CRACK TERMINATED AT FASTENER HOL, VERIFIED BY HFEC.  INSTALLED DOUBLER REPAIR PER SRM 53-10-4, 2 FT BY 7, N/R 3558.
